# SDR QXEA2013032800725

- Difficulty date: March 28, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 5,114 hours, 5,276 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 697079003
- Part serial: DAP0980
- Condition: Malfunctioned
- Location: Prop De Ice
- Part time: 5,115 hours, 5,278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING PROP DE-ICE GOT MASTER CAUTION: BOTH NR 1 & NR 2 AC GEN CAUTIONS (AND ASSOCIATED LIGHTS).  AC GEN CHECKLIST COMPLIED WITH BOTH GENS RESET & AC CAUTION LIGHTS EXTINGUISHED.  DID NOT HAVE OPPORTUNITY TO USE PROP DE-ICE A SECOND TIME. R & R NR 1 BRUSH BLOCK ASSY IAW AMM TASK 30-61-00-000-801/400-801,  R & R NR 1 TMCU IAW AMM TASK 30-61-06-000-801/400-801, R+R ISOLATOR CONTACTOR 3061-K1 IAW AMM TASK 30-61-16-000-802/400-802. PERFORMED AN OPS TEST OF THE AC VARIABLE FREQUENCY GENERATION SYS IAW AMM TASK 24-21-00-710-801.  ALL TESTED GOOD.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
